# SDR RAIA00804030

- Difficulty date: April 28, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N819HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 23,994 hours, 20,580 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT 5469 - STL - EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE SECURED THE CONNECTOR TO THE AFFECTED FLOOR TRACK LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.
